Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 75, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 6, 2022, 10:47 AM CDT for Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It took effect at May 6, 2022, 11:48 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 10:47 AM CDT (15:47 UTC)
- In effect from
- May 6, 2022, 11:48 PM CDT
- Expired
- May 11, 2022, 1:00 PM CDT
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at St. Louis (EADM7). The gauge peaked at 29.81 ft at May 7, 2022, 7:00 AM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07010000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
425
WGUS43 KLSX 061547
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1047 AM CDT Fri May 6 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...Illinois...
Mississippi River at St. Louis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC163-MOC189-510-080400-
/O.NEW.KLSX.FL.W.0075.220507T0448Z-220511T1800Z/
/EADM7.1.ER.220507T0448Z.220508T0600Z.220510T1200Z.NO/
1047 AM CDT Fri May 6 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at St. Louis.
* WHEN...From this evening to early Wednesday afternoon.
* IMPACTS...At 31.9 feet, The entrance to the parking garage just
north of Eads bridge begins flooding.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Friday the stage was 28.1 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 31.9 feet early Sunday
morning. It will then fall below flood stage Tuesday morning.
- Flood stage is 30.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sat Sun Mon Tue Wed
Mississippi River
St. Louis 30.0 28.1 31.7 31.8 30.8 29.5 27.7
&&
LAT...LON 3881 9017 3883 9004 3826 9030 3826 9043
3873 9024
$$
Fuchs3 follow-up statements
251
WGUS83 KLSX 070225
FLSLSX
Flood Statement
National Weather Service St Louis MO
925 PM CDT Fri May 6 2022
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Hannibal.
Mississippi River at Mel Price LD.
Mississippi River at Winfield.
Mississippi River at Clarksville.
Mississippi River at Louisiana.
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at St. Louis.
Mississippi River at Grafton.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-081430-
/O.EXT.KLSX.FL.W.0068.000000T0000Z-220510T1800Z/
/HNNM7.1.ER.220506T1437Z.220507T1800Z.220509T1200Z.NO/
925 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Hannibal.
* WHEN...Until early Tuesday afternoon.
* IMPACTS...At 17.0 feet, John Hay Recreation Area on east side
(inside the Illinois Sny Levee) begins flooding.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Friday the stage was 17.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Friday was 17.0 feet.
- Forecast...The river is expected to rise to a crest of 17.1
feet early tomorrow afternoon. It will then fall below flood
stage Monday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Mississippi River
Hannibal 17.0 17.0 17.1 17.1 16.8 16.5 16.3
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC119-MOC183-081430-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-220513T0730Z/
/ALNI2.1.ER.220506T0324Z.220507T1800Z.220512T0130Z.NO/
925 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Mel Price LD.
* WHEN...Until early Friday morning.
* IMPACTS...At 25.0 feet, Highway 94 and the east end of Harbor
Point Road off of Highway 94 north of West Alton begin flooding
within a foot or so of this height. Also, the access road to the
Lincoln Shields area off Highway 67 just west of the Clark bridge
begins flooding.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Friday the stage was 23.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Friday was 23.6 feet.
- Forecast...The river is expected to rise to a crest of 24.7
feet early tomorrow afternoon. It will then fall below flood
stage Wednesday evening.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Mississippi River
Mel Price LD 21.0 23.6 24.7 24.1 23.0 22.5 21.1
&&
LAT...LON 3891 9033 3895 9028 3883 9003 3881 9017
3886 9017
$$
ILC013-MOC113-081430-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-220513T0000Z/
/CAGM7.1.ER.220505T1630Z.220507T0130Z.220511T1800Z.NO/
925 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Winfield.
* WHEN...Until Thursday evening.
* IMPACTS...At 27.5 feet, At this stage, Lock and Dam 25 will
stockpile 200 tons of sand, 12,000 sandbags, and 10,000 square
feet of polyethylene plastic as a precaution.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Friday the stage was 27.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Friday was 27.2 feet.
- Forecast...The river is expected to rise to a crest of 27.2
feet just after midnight tonight. It will then fall below
flood stage early Wednesday afternoon.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Mississippi River
Winfield 26.0 27.2 27.1 26.8 26.6 26.3 25.9
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC013-MOC163-081430-
/O.EXT.KLSX.FL.W.0044.000000T0000Z-220513T0000Z/
/CLKM7.1.ER.220427T0825Z.220506T0400Z.220511T1800Z.NO/
925 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Clarksville.
* WHEN...Until Thursday evening.
* IMPACTS...At 25.5 feet, State Route P east of Elsberry begins
flooding just east of the levee.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Friday the stage was 26.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Friday was 26.2 feet.
- Forecast...The river is expected to rise to a crest of 26.1
feet just after midnight tonight. It will then fall below
flood stage early Wednesday afternoon.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Mississippi River
Clarksville 25.0 26.1 26.0 25.9 25.7 25.3 24.9
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC149-MOC163-081430-
/O.EXT.KLSX.FL.W.0042.000000T0000Z-220512T0600Z/
/LUSM7.1.ER.220427T1000Z.220506T1745Z.220511T0000Z.NO/
925 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Louisiana.
* WHEN...Until early Thursday morning.
* IMPACTS...At 15.0 feet, The first quarter mile of Edison Avenue
beyond the railroad tracks begins flooding near this height.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Friday the stage was 15.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Friday was 15.9 feet.
- Forecast...The river is expected to rise to a crest of 15.7
feet just after midnight tonight. It will then fall below
flood stage Tuesday evening.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Mississippi River
Louisiana 15.0 15.7 15.7 15.6 15.4 15.0 14.7
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ILC163-MOC189-510-081430-
/O.EXT.KLSX.FL.W.0075.220507T0508Z-220510T2000Z/
/EADM7.1.ER.220507T0508Z.220508T0000Z.220509T1400Z.NO/
925 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at St. Louis.
* WHEN...Until Tuesday afternoon.
* IMPACTS...At 31.9 feet, The entrance to the parking garage just
north of Eads bridge begins flooding.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Friday the stage was 29.3 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 31.4 feet tomorrow
evening. It will then fall below flood stage late Monday
morning.
- Flood stage is 30.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Mississippi River
St. Louis 30.0 29.3 31.4 30.7 29.5 28.3 26.8
&&
LAT...LON 3881 9017 3883 9004 3826 9030 3826 9043
3873 9024
$$
ILC083-MOC183-081430-
/O.CON.KLSX.FL.W.0065.000000T0000Z-220511T1500Z/
/GRFI2.1.ER.220506T0435Z.220507T1800Z.220510T0900Z.NO/
925 PM CDT Fri May 6 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Grafton.
* WHEN...Until late Wednesday morning.
* IMPACTS...At 21.5 feet, In Portage des Sioux, MO, Le Sieur Street
leading to the Marina and to Our Lady of the River Statue is
flooded.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Friday the stage was 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Friday was 21.0 feet.
- Forecast...The river is expected to rise to a crest of 21.5
feet early tomorrow afternoon. It will then fall below flood
stage early Tuesday morning.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Mississippi River
Grafton 20.0 21.0 21.5 21.0 20.2 19.6 18.9
&&
LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
3882 9048
$$
Glass738
WGUS83 KLSX 071613
FLSLSX
Flood Statement
National Weather Service St Louis MO
1113 AM CDT Sat May 7 2022
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at St. Louis.
Mississippi River at Hannibal.
Mississippi River at Grafton.
Mississippi River at Mel Price LD.
Mississippi River at Winfield.
Mississippi River at Clarksville.
Mississippi River at Chester.
Mississippi River at Louisiana.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC163-MOC189-510-090415-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-220509T0600Z/
/EADM7.1.ER.220507T1800Z.220507T1800Z.220508T0000Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at St. Louis.
* WHEN...Until early Monday morning.
* IMPACTS...At 30.0 feet, Floodwall at Lacledes Landing is closed.
Also at this level, the U.S. Coast Guard may prohibit all
recreational vessel traffic from just above the Chain of Rocks
Canal south entry to just below the mouth of the Meramec River.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 29.6 feet.
- Forecast...The river is expected to rise to a crest of 30.0
feet this afternoon. It will then fall below flood stage this
evening.
- Flood stage is 30.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
St. Louis 30.0 29.6 29.4 27.8 26.2 24.7 23.2
&&
LAT...LON 3881 9017 3883 9004 3826 9030 3826 9043
3873 9024
$$
ILC149-MOC127-090415-
/O.EXT.KLSX.FL.W.0068.000000T0000Z-220510T0000Z/
/HNNM7.1.ER.220506T1437Z.220507T0445Z.220508T1800Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at Hannibal.
* WHEN...Until Monday evening.
* IMPACTS...At 17.0 feet, John Hay Recreation Area on east side
(inside the Illinois Sny Levee) begins flooding.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Saturday the stage was 17.0 feet.
- Forecast...The river is expected to rise to a crest of 17.0
feet this afternoon. It will then fall below flood stage
early tomorrow afternoon.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
Hannibal 17.0 17.0 17.0 16.8 16.6 16.3 16.1
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC083-MOC183-090415-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-220511T0000Z/
/GRFI2.1.ER.220506T0435Z.220507T1800Z.220509T1800Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Grafton.
* WHEN...Until Tuesday evening.
* IMPACTS...At 21.5 feet, In Portage des Sioux, MO, Le Sieur Street
leading to the Marina and to Our Lady of the River Statue is
flooded.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 21.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:00 AM CDT Saturday was 21.3 feet.
- Forecast...The river is expected to rise to a crest of 21.3
feet this afternoon. It will then fall below flood stage
early Monday afternoon.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
Grafton 20.0 21.3 20.8 20.0 19.3 18.7 18.1
&&
LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
3882 9048
$$
ILC119-MOC183-090415-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-220511T1000Z/
/ALNI2.1.ER.220506T0324Z.220507T1200Z.220510T0400Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Mel Price LD.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 24.0 feet, Alta Villa Road off of Highway 94 north of
West Alton is closed within a foot of this height.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 23.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:00 AM CDT Saturday was 23.8 feet.
- Forecast...The river is expected to fall below flood stage
late Monday evening and continue falling to 18.1 feet Friday
morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
Mel Price LD 21.0 23.7 22.6 21.4 20.5 19.5 18.7
&&
LAT...LON 3891 9033 3895 9028 3883 9003 3881 9017
3886 9017
$$
ILC013-MOC113-090415-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-220512T0600Z/
/CAGM7.1.ER.220505T1630Z.220507T0600Z.220511T0000Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Winfield.
* WHEN...Until early Thursday morning.
* IMPACTS...At 27.5 feet, At this stage, Lock and Dam 25 will
stockpile 200 tons of sand, 12,000 sandbags, and 10,000 square
feet of polyethylene plastic as a precaution.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 27.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:00 AM CDT Saturday was 27.3 feet.
- Forecast...The river is expected to fall below flood stage
Tuesday evening and continue falling to 25.0 feet Friday
morning.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
Winfield 26.0 27.2 26.7 26.5 26.1 25.7 25.4
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC013-MOC163-090415-
/O.EXT.KLSX.FL.W.0044.000000T0000Z-220512T1800Z/
/CLKM7.1.ER.220427T0825Z.220506T0400Z.220511T1200Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Clarksville.
* WHEN...Until early Thursday afternoon.
* IMPACTS...At 25.5 feet, State Route P east of Elsberry begins
flooding just east of the levee.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 26.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:00 AM CDT Saturday was 26.2 feet.
- Forecast...The river is expected to fall below flood stage
Wednesday morning and continue falling to 24.2 feet Friday
morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
Clarksville 25.0 26.0 25.8 25.6 25.3 24.9 24.5
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC077-157-MOC157-186-090415-
/O.CON.KLSX.FL.W.0049.000000T0000Z-000000T0000Z/
/CHSI2.1.ER.220505T1934Z.220509T0600Z.000000T0000Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Chester.
* WHEN...Until further notice.
* IMPACTS...At 33.5 feet, Water Street in Chester begins flooding.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 31.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:00 AM CDT Saturday was 31.4 feet.
- Forecast...The river is expected to rise to a crest of 33.5
feet early Monday morning.
- Flood stage is 27.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
Chester 27.0 31.4 33.2 33.5 32.6 30.8 28.7
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$
ILC149-MOC163-090415-
/O.CON.KLSX.FL.W.0042.000000T0000Z-220512T0600Z/
/LUSM7.1.ER.220427T1000Z.220506T1745Z.220511T0000Z.NO/
1113 AM CDT Sat May 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Louisiana.
* WHEN...Until early Thursday morning.
* IMPACTS...At 15.0 feet, The first quarter mile of Edison Avenue
beyond the railroad tracks begins flooding near this height.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 15.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:00 AM CDT Saturday was 15.9 feet.
- Forecast...The river is expected to rise to a crest of 15.8
feet this afternoon. It will then fall below flood stage
Tuesday evening.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Mississippi River
Louisiana 15.0 15.7 15.7 15.5 15.1 14.7 14.3
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
Maples150
WGUS83 KLSX 080200
FLSLSX
Flood Statement
National Weather Service St Louis MO
900 PM CDT Sat May 7 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...Illinois...
Mississippi River at St. Louis.
Mississippi River at Hannibal.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
ILC163-MOC189-510-080300-
/O.CAN.KLSX.FL.W.0075.000000T0000Z-220508T0200Z/
/EADM7.1.ER.220507T2100Z.220507T2100Z.220507T2100Z.NO/
900 PM CDT Sat May 7 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mississippi River at St. Louis.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Saturday the stage was 29.8 feet.
- Forecast...The river is expected to fall to 21.5 feet Friday
evening.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sun Mon Tue Wed Thu
Mississippi River
St. Louis 30.0 29.8 28.8 27.3 25.7 24.2 22.7
&&
LAT...LON 3881 9017 3883 9004 3826 9030 3826 9043
3873 9024
$$
ILC149-MOC127-080300-
/O.CAN.KLSX.FL.W.0068.000000T0000Z-220508T0200Z/
/HNNM7.1.ER.220506T1437Z.220507T0445Z.220507T1115Z.NO/
900 PM CDT Sat May 7 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mississippi River at Hannibal.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 16.9 feet.
- Forecast...The river is expected to rise to a crest of 16.9
feet early tomorrow afternoon.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sun Mon Tue Wed Thu
Mississippi River
Hannibal 17.0 16.9 16.8 16.6 16.4 16.3 16.1
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
CarneyWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 6, 5:59 AM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, May 6, 5:59 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 559 AM CDT Fri May 6 2022 .SHORT TERM... (Through Late Saturday Afternoon) Issued at 449 AM CDT Fri May 6 2022 As daybreak draws near, a slow-moving shortwave continues to creep eastward along the southern border of Missouri, maintaining wet and unsettled conditions across the region. At first glance, this shortwave appears to be rather wrapped up and occluded on GOES water vapor imagery. However, model data and surface observations indicate that this system has not quite reached full maturity, as the surface low and upper low remain slightly offset and surface pressure continues to drop. In fact, it appears that divergent flow within the left exit region of the upper jet continues to drive cyclogenesis across southern Missouri, and is providing additional forcing for precipitation along the northern periphery of the surface low. Meanwhile, cooling aloft associated with the core of the upper low is also generating modest elevated instability, supporting scattered weak thunderstorms within the broader rain shield. The most substantial of this precipitation remains largely south of the I-70 corridor, but is expected to move slowly northeast through the remainder of the morning hours. Most of this rain will continue to be stratiform in nature, which will limit the rain rates to .50 in/hour or less in most areas. However, the previously mentioned modest instability coupled with PWAT values ranging from 1.1 to 1.5 in may result in locally higher rain rates within embedded convective cores. Given the ample recent rainfall that has already fallen, it remains possible that a few areas could see some localized nuisance flooding issues through late morning. By early afternoon, precipitation rates will rapidly diminish as the main area of forcing slides east. However, a few lingering wraparound showers will likely persist through the mid to late afternoon, mostly across eastern MO and western IL. Precipitation is expected to cease completely by early evening. Otherwise, expect another cool and cloudy day for many areas, with perhaps a bit of sunshine peaking through across central MO by the afternoon and evening. Chilly temperatures can be expected overnight, with lows falling into the mid 40s to low 50s area-wide. BRC .LONG TERM... (Saturday Night through Thursday) Issued at 449 AM CDT Fri May 6 2022 By Saturday, attention turns to major pattern change, one that will set the stage for an extended period of anomalous warmth across the region. As the previously discussed upper low wobbles eastward over the weekend, height rises will begin in earnest as an upper ridge rapidly builds across the central plains. Meanwhile, a longwave trough will dig into the western states, marking the beginning of what will be a persistent and amplified upper flow pattern across the CONUS. As persistent southwesterly flow aloft becomes established across the Rockies, a broad lee surface trough will develop across the high plains, which will begin the process of drawing southerly flow back into the plains and eventually the mid- Mississippi Valley. This will be a gradual process, though, as we will remain under the influence of a surface high through the day Saturday. As a result, light northeast winds will keep mild and dry conditions in place for one more day, with high temperatures likely only reaching near 70 degrees Saturday afternoon. To top it all off, clearing skies are also expected, resulting in an ideal springtime weather conditions to kick off the weekend. By Saturday night, the upper ridge axis will shift slightly eastward to align roughly along the Mississippi River, while a shortwave moves across the northern plains and eventually the upper Mississippi Valley. Meanwhile, southeasterly surface winds will ramp up in response to a tightening pressure gradient, and by Sunday morning an elevated warm front will begin to lift northeastward through the area. The combination of increasing moisture and the advancing warm front may provide a brief window for a few convective showers early Sunday, but widespread rain is not well supported by ensemble guidance, and chances for meaningful precipitation remain rather low. On the other hand, this advancing front will certainly bring a noticeable bump in temperatures, with highs likely reaching well into the 70s and perhaps even near 80 in the Ozarks and central MO by Sunday afternoon. This equates to around 5 degrees above seasonal averages, but we're still only scratching the surface of our expected warmup. As we head into the work week Monday, the upper flow pattern will continue to amplify, beginning a three day period of building heights and deep south to southwest flow across the central plains and Mississippi Valley. As a result, a persistent and anomalously warm airmass will move into the region, with 850mb temperatures near and exceeding the 99th percentile. This airmass will remain in place through Thursday, resulting in near record warmth throughout this period. Guidance continues to point to Tuesday as the warmest day of the week by a slim margin, but temperatures are likely to climb into the upper 80s and even the low 90s for four consecutive days. Even when accounting for a likely warm bias in the NBM, temperatures will almost certainly climb to the warmest readings we've seen so far this year. Meanwhile, the persistent ridge aloft and resulting subsidence will present a formidable obstacle to convection during this period, in spite of the steadily increasing moisture content. While we can't completely rule out a few rogue showers and even a thunderstorm or two during this timeframe, the forecast looks to be largely dry Monday through Thursday. BRC && .AVIATION... (For the 12z TAFs through 12z Saturday Morning) Issued at 552 AM CDT Fri May 6 2022 Low ceilings and showers continue to impact local terminals this morning, particularly in the St. Louis metro area. While observations have been somewhat variable, cloud bases have fallen to IFR levels in many areas, with a few dips to LIFR noted as well. This is expected to continue through the morning hours, with gradual improvement during the afternoon as rain showers gradually move off to the east. Some lighting has been noted across the Ozarks region this morning, but thunderstorms are not expected to impact any local terminals. Instead, expected periodic visibility reductions due to moderate rainfall and occasional fog, and little else. Precipitation will largely diminish during the afternoon. Skies will begin to clear first across central Missouri during the afternoon, followed by other areas during the evening and overnight. && .CLIMATE... Issued at 314 AM CDT Thu May 5 2022 Record highs for Monday, May 9 STL 92 (1934) COU 91 (1895) UIN 90 (1963) Record highs for Tuesday, May 10 STL 91 (1963) COU 91 (1928) UIN 92 (2011) Record highs for Wednesday, May 11 STL 91 (2011) COU 90 (1914) UIN 88 (2000) && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 6, 4:07 AM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 407 AM CDT Fri May 6 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-070915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 407 AM CDT Fri May 6 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. A few thunderstorms are possible across mainly southeast MO and southwest IL through late this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few thunderstorms are possible on Sunday and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 19
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:57 PM CDT | River Flood Warning | LSX | Pike | 4 days |
| May 5, 8:07 PM CDT | River Flood Warning | LSX | Lincoln | 45 hr |
| May 5, 9:06 PM CDT | River Flood Warning | LSX | Crawford | 31 hr |
| May 5, 9:19 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 54 hr |
| May 6, 8:29 AM CDT | River Flood Warning | LSX | Osage | 4 days |
| May 6, 9:45 AM CDT | River Flood Warning | LSX | Jefferson | 42 hr |
| May 6, 10:45 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| May 6, 10:45 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
Nearby
River Flood Warnings in Missouri, 2022River Flood Warnings in Illinois, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.